| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a5: ethnicity unknown/not provided.Section a6: race unknown/not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded multifocal toric intraocular lens (iol) was exchanged due to the patient experiencing halos and blurred vision in the left eye.The original lens was replaced with another johnson and johnson iol; different model and diopter (drn00v, 20.5 d).Post-operatively, the patient¿s symptoms improved, and visual acuity increased from 20/30 pre-operatively to 20/20 post-operatively.No medical or surgical interventions were required, and none are anticipated.There was no reported patient injury.The device was discarded.No further information was provided.